I've been on the nuvaring for about ...three months. Before I started, and shortly after, I was having regular intercourse just fine. But within the last month and a half, it has become really difficult. I'm always fully aroused, or as aroused as I can be. (I think that it's is noticeably harder for me to become aroused.) At any rate, I'm wet. But when we try to have sex, my vagina is almost clamped shut. Sometimes it's less, and it hurts a bit at first, but sometimes it is utterly impossible It's starting to be a real problem, I've found myself worrying if intercourse is going to be possible later on, instead of enjoying foreplay. Which of course makes it even harder for me to be aroused. Do you think this could be because of the nuvaring? It's SO frustrating. I've read From OW to WOW. And I'm still in the dark. I'm up to date on testing, I'm dripping wet, but my vagina is still angry. Please help! Thanks
Posts: 34 | From: United States | Registered: Sep 2007
| IP: Logged |
Sorry this hasn't been answered yet. Honestly, I'm not sure I've got a really good answer for you. I know you said you're up to date on your testing, but this sounds like something to check out with the doctor at this point. You want to make sure that you don't have some sort of bacterial infection or something like that.
Until you get it worked out, the best thing to do is step back on the intercourse for the moment. Like you said, you're worrying about it and thus it is even more difficult to get aroused because of the worry. Take the pressure off yourself by taking intercourse off the table for a while. Speak with your doctor and make sure that there's no infection or other problem going on and ask about whether or not it looks related to your Nuvaring.
-------------------- Sarah Liz Posts: 7316 | From: USA | Registered: Oct 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.